S. R. KOUDENBURG, "A categorical approach to the maximum theorem," JOURNAL OF PURE AND APPLIED ALGEBRA , vol.222, no.8, pp.2099-2142, 2018
KOUDENBURG, S. R. 2018. A categorical approach to the maximum theorem. JOURNAL OF PURE AND APPLIED ALGEBRA , vol.222, no.8 , 2099-2142.
KOUDENBURG, S. R., (2018). A categorical approach to the maximum theorem. JOURNAL OF PURE AND APPLIED ALGEBRA , vol.222, no.8, 2099-2142.
KOUDENBURG, SEERP. "A categorical approach to the maximum theorem," JOURNAL OF PURE AND APPLIED ALGEBRA , vol.222, no.8, 2099-2142, 2018
KOUDENBURG, SEERP R. . "A categorical approach to the maximum theorem." JOURNAL OF PURE AND APPLIED ALGEBRA , vol.222, no.8, pp.2099-2142, 2018
KOUDENBURG, S. R. (2018) . "A categorical approach to the maximum theorem." JOURNAL OF PURE AND APPLIED ALGEBRA , vol.222, no.8, pp.2099-2142.
@article{article, author={SEERP ROALD KOUDENBURG}, title={A categorical approach to the maximum theorem}, journal={JOURNAL OF PURE AND APPLIED ALGEBRA}, year=2018, pages={2099-2142} }